# SDR A6WA201441209

- Difficulty date: January 24, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Torn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP AERODYNAMIC SEAL WORN & TORN.  REMOVED DAMAGED SEAL & REPLACED WITH SERVICEABLE.
